Please Help Soon

2 Replies
sidney - September 13

Ok, this is going to be a long message because I want to make sure i explain everything!! My last period was almost 7 weeks ago ( on jul 28). My periods are very regular, they start every 4th wed. at around the same time! But my pills were making me sick so i stopped taking them around the last couple of days of June. I got a period right after i stopped taking them ( i knew that was gonna happen) and then I got one 3 weeks later (the one on the 28th). My fiance and I had s_x 11 days after that (a sunday) and then again 4 days later (that thurs.) We did not use anything. I have not had a real period since then. the wed that i should have started was aug 25. i had some light spotting that thurs, and that sunday morning(the 29th of aug) i woke up with a good bit of bright red blood. I thought it was my period so i went ahead a started on a new brand of birth control pills. i didn't bleed any more except for when i woke up that morning, but for the last week i have been very lightly bleeding. it is very dark brown and VERY thick. it is a thick mucous, not liquid at all but it is definitely dark reddish brown. i dont mean to be graphic but i pull away a thick string of it sometimes when i wipe. even though my period wasnt due for another week,i went and took a blood pregnancy test about a week after that second time we had s_x, and it was negative. the next week i took 2 hpt and when my period was 3 days late, i took another one. they are all neg but still no period and this thick stuff has been coming for about 5 days now. Please Help!! I just got an awesome job in jacksonville, FL and my girlfriends took me out to celebrate! I thought it was OK since all the tests were neg but now this is happening and i am freaking that i may have hurt my baby. also if i am preg i have to put in very soon to try to get this job transfered closer to home so my fiance and i can speed up our plans!!! if anyone has had anyhing like this please let me know what is going on. Sorry this is so long, i wanted to be very clear on what was going on

 

Viv - September 13

Just my interpretation. It sounds like your cycle got synced up pretty fast after coming off the pill. Your s_x in August was in the fertile window. The spotting Aug 26th could have been implantation spotting. The pregnancy test you took were too early to show. If you are pregnant. any bleeding since then would be termed "threatened miscarriage". Your lack of pregnancy symptoms may have something to do with the pill you started taking again. I very much think you should see a doc and get this situation resolved. Don't let yourself go off on a guilt trip. You went pretty much by the book. Miscarriage is a frequent occurrence and you get to have another try at a time more of your choosing. God bless!

 

sidney - September 13

Thanks Viv! Whatever happens I know will be for the best. We are not planning for a pregnancy just yet-- my fiance decided to go back to school this year to get his master's and will not graduate until May. So we are planning on waiting but if it did turn out I was preg we would not be upset at all. i am finished with school and this new job pays more than enough for us to make it until he gets finished this year. so either way we can definitely deal with it. it's just that the waiting and wondering is driving me crazy! I feel sick to my stomach sometimes after i eat and i am so tired all the time. but i think its just my imagination. i have had a couple of times where my iron was low, so that could be what is making me so tired now. i am definitely going to check it out and schedule an appointment tomorrow. until i know for sure i will just be extra careful about celebrating anything! thanks for your help!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?